# SDR JJBA20210623034

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 34,492 hours, 23,238 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 29,057 hours, 19,690 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Part time: 29,057 hours, 19,690 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE 1 OUT IN CLIMB, IN FLIGHT SHUT DOWN. CW BORESCOPE INSPECTION. FOUND VERIABLE AND COMPRESSOR BLADES DAMAGED. REMOVED AND REPLACED #1 ENGINE. OPS AND LEAK CHECK GOOD.
